MathSciNet Relay Station
MathSciNet bibliographic data
MR628172 73K05 (58E07)
Antman, Stuart S.; Kenney, Charles S. Large buckled states of nonlinearly elastic rods under torsion, thrust, and gravity. Arch. Rational Mech. Anal. 76 (1981), no. 4, 289–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement